# SDR P4YA2009050300001

- Difficulty date: May 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N961BW
- Make and model: Casa C212CC
- Aircraft serial: 248
- Aircraft time: 25,167 hours, 37,283 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 2122410402
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MX ON THE HORIZONTAL STABILIZER, AN OPPORTUNITY INSP WAS PERFORMED OF THE ADJACENT AREAS.  SEVERE EXFOLIATION CORROSION WAS FOUND ON THE LOWER RT HORIZONTAL STABILIZER ATTACH FITTING.  THE SRM CLASSIFIES THE PART AS A PRIMARY STRUCTURE ITEM.
